# SDR AUS20021239

- Difficulty date: October 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3210 · Main Landing Gear
- Part: Pad
- Part number: 200877961
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR DIRECTION STOP PAD SEPARATED AND MISSING. AREA CHAFED.
